# SDR SWIA200412997

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 2,112 hours, 1,778 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0277
- Condition: Leaking
- Location: Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LEAVING THE RAMP, NOTICED A PUDDLE OF FLUID.  CHECKED HYDRAULIC SYNOPTIC PAGE AND IT SHOWED A LOSS OF ALL HYDRAULIC SYSTEM NR 3 FLUID.  REMOVED AND REPLACED NR 3 HYDRAULIC LEFT SPOILERON O/B PCU ACTUATOR WITH A SERVICEABLE UNIT IAW 27-62-01.  OPS CHECK GOOD.  NO LEAKS NOTED AT THIS TIME.
